@ oneeyedraven. im going for a physical and mental stimulation, thanks for the suggestions, im going to research each one.
@ moonless, im basically a caffeine junkie. i can drink a glass of tea or coffee and go to sleep shortly afterwards. Soft stimulants like cocoa and caffeine just dont do the trick because im definitely already addicted to them. Im not saying they dont do anything at all, im just looking for something with a big kick.
@ catsandbats, im totally good on that one dude, hahaha, no thanks
Now friend, i'm not suggesting you change your lifestyle or anything, and I'll just assume some of the other things you said were just sarcastic or you were alluding to another medicine or drug and nothing illegal in nature, but...
First, get off the hard drugs if you can, kratom works great as a opioid alternative. Use it to taper off of it slowly if you can, if you want to "clean" your system and make your body and mind forget about the euphoric effects that make people run back to opiates again and again. Loperamide is used in the same fashion for tapering, but it can cause stomach cramps and long-term constipation if abused.
Second, too much caffeine can cause a headache in people, especially those with migraines, and it could cause symptoms similar to the flu or pneumonia. The black or green tea has large amounts of theanine, and they can contain multiple types of theanines within their leaves, and studies on their usage has shown that they can help stabilize certain chemicals in the brain such as serotonin, dopamine, and GABA levels. Bonus, is that theanine acts as a potentiator for caffeine, and could improve its' felt effects. But the teas by themselves, they have a more calming effect rather than stimulating effect.
Third, exercise supplements can screw with SSRI or similar prescription drugs, so be careful with mixing anything and taking it. But, pre and post supplements can help improve physical energy levels, especially the standard creatine based ones, and they work best before and after exercise, as usually directed on the bottles y'know.
Fourth, if your looking for things that would help asthmatics breath better, there's a pill form of ephedrine that I used to use as apart of the ECA stack, so that I could lose weight and have extreme amounts of energy and focus for weightlifting, and it helped me lose at least 40lbs over the course of 2 months, and changed my appetite. But, ephedrine is a stimulant, and taking too much of it, and the aspirin part of the ECA, could cause holes to form in your heart from the blood being too thin and your heart rate increasing from the stimulant, trying to pump the hard to pump blood quicker through your body. This goes the same for psuedoephedrine and certain other bronchodilators.
And finally fifth, stay away from cocaine and ecstasy, nobody needs that kind of, or amount of chaotic energy every so often in one day.
Talking about these drugs on this site might be a bad idea, btw, it could bring unwanted attention, or bad crowds here.
Try eating grapefruits with kratom or opiates, there's an enzyme inside grapefruit juice that slows down digestion in our bodies, and it could prolong or potentiate the effects of opiates.
Also try lowering your fat and HDL food intake level to improve blood flow, slow down snacking on salty foods that might increase blood pressure, and make sure to stay hydrated and rest often.
Eat more fiber to keep things in your stomach longer, eat more protein to help your body build, maintain or repair muscles more efficiently, and stay away from food that you think may be causing an allergic reaction.
Relating to the allergic reaction thing, I had a problem that started after I turned like 19 or so, and I wasn't able to consume milk-based products anymore, and I found out it was because as people get older, certain groups of people are more likely to lose the ability to produce an enzyme, called lactase, that they secreted that allowed them to drink milk and digest it without problems. I forgot which group of people are more likely to suffer from this phenomenon, but building an allergy/bad reaction to something as you age is a very real possibility.
Other than that advice, all I can do is tell you to seek moderation if you personally think you're using too much of anything. Don't burn your body out just to see the pretty flares.